Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 48 (2011), 91-100
PII: S 0273-0979(2010)01324-0
Published electronically: October 7, 2010
Full text: PDF



MR: 1375255 (97e:53075)
Richard S. Hamilton
The formation of singularities in the Ricci flow.
1995, 7–136 pp.

Reviewed by: Man Chun Leung


MR: 1484888 (98k:53044)
Jeff Cheeger and Tobias H. Colding
On the structure of spaces with Ricci curvature bounded below. I.
J. Differential Geom. 46, (1997), no. 3, 406–480

Reviewed by: William P. Minicozzi, II


MR: 1815410 (2003a:53043)
Jeff Cheeger and Tobias H. Colding
On the structure of spaces with Ricci curvature bounded below. II.
Journal of Differential Geom. 54, (2000), no. 1, 13–35

Reviewed by: Man Chun Leung


MR: 1815411 (2003a:53044)
Jeff Cheeger and Tobias H. Colding
On the structure of spaces with Ricci curvature bounded below. III.
Journal of Differential Geom. 54, (2000), no. 1, 37–74

Reviewed by: Man Chun Leung


MR: 2460872 (2010h:53098)
Bruce Kleiner and John Lott
Notes on Perelman's papers.
Geometry & Topology 12, (2008), no. 5, 2587–2855

Reviewed by: Gérard Besson
Journal: Bull. Amer. Math. Soc. 48 (2011), 91-100
Article copyright: © Copyright 2010 American Mathematical Society